Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 22, Number 2  


Approximation of bivariate functions by Fourier–Tchebychev “circular” sums in $L_{2,\rho}$
О. А. Jurakhonov
5
On unbounded integral operators with quasisymmetric kernels
V. B. Korotkov
18
Automorphisms of a distance regular graph with intersection array $\{48,35,9;1,7,40\}$
A. A. Makhnev, V. V. Bitkina, A. K. Gutnova
24
Approximation properties of discrete Fourier sums in polynomials orthogonal on non-uniform grids
A. A. Nurmagomedov
34
Tosha-degree equivalence signed graphs
R. Rajendra, P. Siva Kota Reddy
48
On multidimensional determinant differential-operator equations
I. V. Rakhmelevich
53
On positive solutions of a boundary value problem for a nonlinear integro-differential equation on a semi-infinite interval
Kh. A. Khachatryan, H. S. Petrosyan
70
On representation of certain integrals using the values of a function and its derivatives
V. V. Shustov
82

Mathematical Events
Sergej Nikolaevich Melikhov (on his 60's anniversary)
A. V. Abanin, A. O. Vatulyan, M. I. Karyakin, S. B. Klimentov, Yu. F. Korobeinik, A. G. Kusraev, V. A. Stukopin
98
In Memory of Alexei Borisovich Shabat (08.08.1937–24.03.2020)
V. E. Adler, S. N. Askhabov, R. Ch. Kulaev, A. G. Kusraev, S. S. Kutateladze, A. K. Pogrebkov, Yu. G. Reshetnyak
100
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021